# SDR 2006UALA01199

- Difficulty date: June 13, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 39,656 hours, 14,431 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY ERROR MESSAGE DURING EMERGENCY LIGHT TEST.   REPLACED LT AFT EMERGENCY EXIT LIGHT POWER SUPPLY AND BATTERY. OPS CHECKS GOOD.
